# SDR DALA1501840967

- Difficulty date: August 28, 2011
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 53,768 hours, 40,457 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING REAR SPAR CRACKDED AT XRS 164.   REPAIRED IAW AA 5710-01110.
